# SDR AALA201904109003

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,873 hours, 9,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF, FORWARD CARGO DOOR EICAS MESSAGE DISPLAYED. SLOW SPEED REJECTED, ESTIMATED 20 KNOTS, BRAKES DID NOT ENGAGE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-34-00-200-801.
